Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 39, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Apr 27, 2013, 8:25 PM CDT for Jackson County, Wharton County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2013, 8:25 PM CDT (01:25 UTC)
- Expired
- Apr 27, 2013, 9:00 PM CDT
- In force
- 35 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Jackson County, TX, Wharton County, TX
The radar
The Houston radar (KHGX), 123 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 5:05 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 1.4 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 984 J/kg
- Mixed-layer CIN
- -215 J/kg
- Mixed-layer LCL
- 901 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
210 WUUS54 KHGX 280125 SVRHGX TXC239-481-280200- /O.NEW.KHGX.SV.W.0039.130428T0125Z-130428T0200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 825 PM CDT SAT APR 27 2013 THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME NORTH CENTRAL JACKSON COUNTY IN SOUTH CENTRAL TEXAS... SOUTHWESTERN WHARTON COUNTY IN SOUTHEAST TEXAS... * UNTIL 900 PM CDT * AT 821 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 9 MILES NORTH OF GANADO...OR 13 MILES WEST OF EL CAMPO...AND MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... EL CAMPO. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 2932 9611 2905 9615 2909 9659 2927 9659 TIME...MOT...LOC 0125Z 269DEG 30KT 2918 9651 $$ DR
1 follow-up statement
148
WWUS54 KHGX 280149
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
849 PM CDT SAT APR 27 2013
TXC239-481-280158-
/O.CAN.KHGX.SV.W.0039.000000T0000Z-130428T0200Z/
WHARTON TX-JACKSON TX-
849 PM CDT SAT APR 27 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WHARTON AND
EXTREME NORTH CENTRAL JACKSON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY
RAIN AND FREQUENT LIGHTNING ARE STILL A THREAT FROM THIS STORM.
LAT...LON 2932 9611 2905 9615 2909 9659 2927 9659
TIME...MOT...LOC 0148Z 269DEG 30KT 2918 9629
$$
DRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 3:41 PM CDT, 4 hours 44 minutes earlier.
Area forecast discussion, Apr 27, 3:41 PM CDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 341 PM CDT SAT APR 27 2013 .DISCUSSION... TRACKING A TRAINING LINE OF RAIN AND STORMS ACROSS THE CENTRAL CWA THIS AFTERNOON. DECENT RAIN RATES ASSOCIATED WITH THE HEAVIER CELLS PUTTING DOWN HALF AN INCH TO AN INCH PER HOUR AMOUNTS...LOCALLY OVER TWO INCHES PER HOUR...ACROSS NORTHWESTERN HARRIS AND SOUTHWESTERN MONTGOMERY COUNTIES. WITH THE BETTER LOWER LEVEL FOCUS OFF TO THE NORTH ACROSS THE FAR NORTHERN FORECAST AREA...THIS MORE-SOUTHERN BASED CONVECTION MOST LIKELY GOT GOING DUE TO THE AREA BEING UNDER BETTER UPPER LEVEL DYNAMICS...WITH A VICINITY JET STREAK AND DECENT DIFFULENCE PROVIDING THE NEEDED EXHAUST. A SHORTWAVE DISTURBANCE ADVANCING EAST OUT OF NORTHERN MEXICO MAY ALSO BE NOSING INTO SE TX AND PROVIDING THE ADDITIONAL LIFT REQUIRED TO INITIATE...OR KEEP THIS...ONGOING ACTIVITY ALIVE GOING INTO THE EARLY EVENING HOURS. LIKELY INLAND POPS WILL TAPER DOWN TO SLIGHT...WITH MORE MODERATE... CHANCES ACROSS THE NORTHERN TIER COUNTIES TONIGHT. FEELING IS THAT CENTRAL CWA AIR MASS WILL BE SLIGHTLY WORKED OVER AND TAKE TIME TO RE-CHARGE DOWNSTREAM OF THE NEXT RIPPLE HEADING EAST WITHIN THE SUBTROPICAL JET STREAM. HIGHER OVERNIGHT POPS MAY RESIDE CLOSER TO THIS NEAR-STATIONARY SURFACE BOUNDARY LAYING JUST ALONG AND EAST OF THE ESCARPMENT. TOMORROW'S POPS BASED SOLELY UPON THE ATTEMPT TO TIME THE NEXT UPSTREAM DISTURBANCE AS IT PASSES INTO THE WESTERN GULF. THE ELEMENTS THAT INTRODUCED PRECIPITATION/STORMS TODAY WILL PLAY OUT AGAIN SUNDAY...AMPLE UPPER LIFT WITHIN A MARGINALLY-UNSTABLE ENVIRONMENT WILL BE RIPE FOR THE REGENERATION OF MORE WIDESPREAD RAIN AND STORM ACTIVITY. OF COURSE...THERE WILL BE AN EARLY DAY CAP TO CONTEND WITH AND THIS WILL ALWAYS BE THE DISCLAIMER THAT LEADS TO THE LOWER POP ARGUMENT. EITHER WAY...OVERCAST AND WARM WITH PERIODIC RAIN/THUNDER THROUGH LATE SUNDAY...OR WHEN THE SOUTHERN PLAINS 5H TROUGH AXIS SHIFTS INTO THE UPPER OHIO VALLEY. A FEW DAYS OF PARTLY CLOUDY SKIES AND NEAR SEASONABLE WARMTH/VERY MILD OVERNIGHTS...BREEZY AFTERNOON SOUTHEASTERLIES. THE MAIN STORY FOR NEXT WEEK STILL CENTERS AROUND AN EARLY THURSDAY STRONG COLD FRONTAL PASSAGE. NWP MODEL ENSEMBLE ALL AGREE THAT THE BACKING AIR WILL BE UNSEASONABLY COLD AND DRY. AS OF NOW...WITH THE 85H ZERO LINE TO THE COAST (PER GFS)...IT WOULD BE SAFE TO SAY THAT THERE IS A HIGH LIKELIHOOD THAT THERE WILL BE A FEW EARLY MAY MIN TEMP (OR MIN MAX TEMP) RECORDS TIED OR BROKEN. NOT A SIGNIFICANT AMOUNT OF RAIN LEADING/ALONG THE FRONT...BUT ITS AGGRESSIVE SOUTHEASTERN PUSH INDICATES THAT THERE IS A MODEST CHANCE THAT THIS TYPE OF FORCING COULD LEAD TO THE DEVELOPMENT OF A MULTI-CELLUAR THIN LINE OF THUNDERSTORMS. FORECAST CALLS FOR WELL BELOW NORMAL TEMP/MOISTURE BEHAVIOR FROM EARLY FRIDAY THROUGH SATURDAY MORNING. 31 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 67 83 61 82 62 / 60 40 10 10 10 HOUSTON (IAH) 68 82 62 81 61 / 40 50 10 20 10 GALVESTON (GLS) 68 77 66 76 67 / 30 30 20 30 10 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && DISCUSSION...31/43
Hazardous weather outlook, Apr 27, 3:55 PM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 355 PM CDT SAT APR 27 2013 TXZ163-164-176>179-195>200-210>214-226-227-235>238-282100- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 355 PM CDT SAT APR 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THE MAIN THREAT FOR STRONG TO SEVERE STORMS WILL EXIST MAINLY FROM THE CITY NORTH FROM THIS EVENING THROUGH THE OVERNIGHT TIME PERIOD. ANOTHER ROUND OF RAIN THUNDERSTORMS MAY MOVE...OR EVOLVE... OFF TO THE WEST AND ADVANCE EASTWARD ACROSS OUR REGION DURING THE SUNDAY MORNING HOURS. THE MAIN THREAT WITH THIS ACTIVITY WILL BE LOCALLY HEAVY RAIN LEADING TO FLOODING. THERE MAY ALSO BE HAIL TO THE SIZE OF QUARTERS ASSOCIATED WITH THE HEAVIEST CELLS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STALLED FRONTAL BOUNDARY ACROSS SOUTHEAST TEXAS SUNDAY MAY STILL BE A FOCUS FOR CONTINUED THUNDERSTORM DEVELOPMENT THROUGH THE AFTERNOON. INSTABILITY MAY BE SOMEWHAT LIMITED SO THE SEVERE THREAT WILL REMAIN LOW. HOWEVER SHOULD A STORM DEVELOP ALONG THE BOUNDARY THERE MAY BE ENOUGH SUPPORT FOR STORMS TO APPROACH SEVERE LEVELS WITH SMALL HAIL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. GMZ330-335-350-355-370-375-282100- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 355 PM CDT SAT APR 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STRONG COLD FRONT IS EXPECTED TO PUSH OFF THE COAST AND THROUGH THE COASTAL WATERS THURSDAY. VERY STRONG WINDS MAY BE POSSIBLE BEHIND THE FRONT WHICH WILL PRODUCE ROUGH SEAS. PLEASE CONTINUE TO MONITOR MARINE FORECASTS FOR THE POSSIBILITY OF ADVISORIES OR GALE WATCHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Apr 27, 6:41 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
641 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL 5 NW SHENANDOAH 30.23N 95.51W
04/27/2013 E1.75 INCH MONTGOMERY TX LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED GOLF BALL SIZE HAIL NEAR THE
WOODLANDS
&&
EVENT NUMBER HGX1300058
BAHSpecial weather statement, Apr 27, 6:42 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
642 PM CDT SAT APR 27 2013
TXZ210-226-280015-
COLORADO TX-WHARTON TX-
642 PM CDT SAT APR 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLORADO AND
NORTHWESTERN WHARTON COUNTIES UNTIL 715 PM CDT...
AT 638 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 12 MILES EAST OF SUBLIME...OR 19 MILES SOUTH
OF COLUMBUS...MOVING EAST AT 15 MPH.
HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EAGLE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2961 9630 2934 9625 2932 9657 2934 9656
2947 9669 2950 9670
TIME...MOT...LOC 2338Z 260DEG 15KT 2943 9660
DRLocal storm report, Apr 27, 7:10 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
710 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLOOD 4 ESE WEST UNIVERSITY P 29.70N 95.38W
04/27/2013 HARRIS TX DEPT OF HIGHWAYS
ROUTE 288 CLOSED BOTH DIRECTIONS DUE TO HIGH WATER AT
YELLOWSTONE BLVD.
&&
EVENT NUMBER HGX1300059
DRSpecial weather statement, Apr 27, 7:13 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
713 PM CDT SAT APR 27 2013
TXZ210-226-235-280100-
JACKSON TX-COLORADO TX-WHARTON TX-
713 PM CDT SAT APR 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL JACKSON...SOUTHERN
COLORADO AND NORTHWESTERN WHARTON COUNTIES UNTIL 800 PM CDT...
AT 708 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 13 MILES NORTHEAST OF SPEAKS...OR 19 MILES
SOUTHWEST OF EAGLE LAKE...MOVING EAST AT 15 MPH.
HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EXTREME NORTH
CENTRAL JACKSON...SOUTHERN COLORADO AND NORTHWESTERN WHARTON
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2958 9631 2926 9624 2923 9663 2928 9664
2934 9656 2943 9666 2954 9667
TIME...MOT...LOC 0008Z 266DEG 17KT 2940 9657Local storm report, Apr 27, 7:20 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
720 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM FLOOD STAFFORD 29.62N 95.56W
04/27/2013 FORT BEND TX EMERGENCY MNGR
80-100 VEHICLES FLOODED BY FOUNTAINS MALL. FIRE
DEPARTMENT PERFORMING WATER RESCUES
&&
EVENT NUMBER HGX1300060
BAHSpecial weather statement, Apr 27, 7:58 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
758 PM CDT SAT APR 27 2013
TXZ210-211-226-235-280145-
JACKSON TX-COLORADO TX-AUSTIN TX-WHARTON TX-
758 PM CDT SAT APR 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JACKSON...
SOUTHEASTERN COLORADO...SOUTHEASTERN AUSTIN AND NORTHWESTERN WHARTON
COUNTIES UNTIL 845 PM CDT...
AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COLUMBUS
TO 13 MILES NORTHWEST OF EL CAMPO TO SPEAKS...OR ALONG A LINE
EXTENDING FROM 13 MILES WEST OF EAGLE LAKE TO 19 MILES WEST OF
WHARTON TO 18 MILES NORTHWEST OF EDNA...AND MOVING EAST AT 10 MPH.
HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
EL CAMPO AND EAGLE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2933 9656 2937 9659 2939 9656 2963 9662
2971 9615 2937 9611 2906 9640 2905 9691
2906 9694
TIME...MOT...LOC 0055Z 265DEG 11KT 2964 9654 2935 9642 2921 9679The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:13 PM CDT | Special Weather Statement | HGX | Colorado | 47 min |
| Apr 27, 7:42 PM CDT | River Flood Warning | HGX | Harris | 6 days |
| Apr 27, 7:58 PM CDT | Special Weather Statement | HGX | Colorado, Wharton | 47 min |
| Apr 27, 8:46 PM CDT | River Flood Warning | HGX | Harris | 6 days |
| Apr 27, 9:09 PM CDT | Special Weather Statement | HGX | Jackson | 51 min |
| Apr 27, 9:44 PM CDT | Areal Flood Advisory | HGX | Jackson, Wharton | 2 hr |
| Apr 27, 9:54 PM CDT | Special Weather Statement | HGX | Houston | 51 min |
| Apr 27, 9:57 PM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Harris, Waller | 108 min |
| Apr 27, 10:19 PM CDT | Severe Thunderstorm Warning | HGX | Houston, Trinity | 56 min |
| Apr 27, 11:46 PM CDT | Areal Flood Advisory | HGX | Jackson, Wharton | 3 hr |
| Apr 28, 6:25 AM CDT | Special Marine Warning | HGX | 50 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.